ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2019 , Volume 18 , Issue 2

Select all articles

Export/Reference:

On the one-dimensional continuity equation with a nearly incompressible vector field
Nikolay A. Gusev
2019, 18(2): 559-568 doi: 10.3934/cpaa.2019028 +[Abstract](513) +[HTML](160) +[PDF](315.02KB)
Well-posedness of axially symmetric incompressible ideal magnetohydrodynamic equations with vacuum under the non-collinearity condition
Xumin Gu
2019, 18(2): 569-602 doi: 10.3934/cpaa.2019029 +[Abstract](519) +[HTML](129) +[PDF](443.89KB)
Well-posedness issues for some critical coupled non-linear Klein-Gordon equations
Radhia Ghanmi and Tarek Saanouni
2019, 18(2): 603-623 doi: 10.3934/cpaa.2019030 +[Abstract](644) +[HTML](133) +[PDF](428.56KB)
On Positive solutions of integral equations with the weighted Bessel potentials
Mingchun Wang, Jiankai Xu and Huoxiong Wu
2019, 18(2): 625-641 doi: 10.3934/cpaa.2019031 +[Abstract](611) +[HTML](147) +[PDF](375.94KB)
Continuous data assimilation for the 3D primitive equations of the ocean
Yuan Pei
2019, 18(2): 643-661 doi: 10.3934/cpaa.2019032 +[Abstract](778) +[HTML](121) +[PDF](353.23KB)
Infinite energy solutions for the (3+1)-dimensional Yang-Mills equation in Lorenz gauge
Hartmut Pecher
2019, 18(2): 663-688 doi: 10.3934/cpaa.2019033 +[Abstract](519) +[HTML](130) +[PDF](420.5KB)
On blow-up solutions to the focusing mass-critical nonlinear fractional Schrödinger equation
Van Duong Dinh
2019, 18(2): 689-708 doi: 10.3934/cpaa.2019034 +[Abstract](628) +[HTML](131) +[PDF](392.3KB)
Weak solutions to stationary equations of heat transfer in a magnetic fluid
Youcef Amirat and Kamel Hamdache
2019, 18(2): 709-734 doi: 10.3934/cpaa.2019035 +[Abstract](775) +[HTML](138) +[PDF](410.83KB)
Steady flows of an Oldroyd fluid with threshold slip
Evgenii S. Baranovskii
2019, 18(2): 735-750 doi: 10.3934/cpaa.2019036 +[Abstract](529) +[HTML](135) +[PDF](334.08KB)
Compressible viscous flows in a symmetric domain with complete slip boundary: The nonlinear stability of uniformly rotating states with small angular velocities
Xin Liu
2019, 18(2): 751-794 doi: 10.3934/cpaa.2019037 +[Abstract](633) +[HTML](139) +[PDF](461.38KB)
Stochastic parabolic Anderson model with time-homogeneous generalized potential: Mild formulation of solution
Hyun-Jung Kim
2019, 18(2): 795-807 doi: 10.3934/cpaa.2019038 +[Abstract](468) +[HTML](139) +[PDF](322.9KB)
Long term behavior of a random Hopfield neural lattice model
Xiaoying Han, Peter E. Kloeden and Basiru Usman
2019, 18(2): 809-824 doi: 10.3934/cpaa.2019039 +[Abstract](733) +[HTML](154) +[PDF](356.86KB)
Attractors of the strongly damped Kirchhoff wave equation on $\mathbb{R}^{N}$
Pengyan Ding and Zhijian Yang
2019, 18(2): 825-843 doi: 10.3934/cpaa.2019040 +[Abstract](478) +[HTML](172) +[PDF](394.02KB)
An extension of the concept of exponential dichotomy in Fréchet spaces which is stable under perturbation
Éder Rítis Aragão Costa
2019, 18(2): 845-868 doi: 10.3934/cpaa.2019041 +[Abstract](724) +[HTML](185) +[PDF](406.96KB)
A general approach to weighted $L^{p}$ Rellich type inequalities related to Greiner operator
Ismail Kombe and Abdullah Yener
2019, 18(2): 869-886 doi: 10.3934/cpaa.2019042 +[Abstract](663) +[HTML](152) +[PDF](369.87KB)
Vanishing viscosity limit of 1d quasilinear parabolic equation with multiple boundary layers
Jing Wang and Lining Tong
2019, 18(2): 887-910 doi: 10.3934/cpaa.2019043 +[Abstract](623) +[HTML](111) +[PDF](351.82KB)
Attractors and their stability on Boussinesq type equations with gentle dissipation
Zhijian Yang, Pengyan Ding and Xiaobin Liu
2019, 18(2): 911-930 doi: 10.3934/cpaa.2019044 +[Abstract](506) +[HTML](127) +[PDF](403.74KB)
Structural stability of the Riemann solution for a strictly hyperbolic system of conservation laws with flux approximation
Anupam Sen and T. Raja Sekhar
2019, 18(2): 931-942 doi: 10.3934/cpaa.2019045 +[Abstract](823) +[HTML](131) +[PDF](426.59KB)
Semi-hyperbolic patches of solutions to the two-dimensional compressible magnetohydrodynamic equations
Jianjun Chen and Geng Lai
2019, 18(2): 943-958 doi: 10.3934/cpaa.2019046 +[Abstract](437) +[HTML](126) +[PDF](368.72KB)
Fractal analysis of canard cycles with two breaking parameters and applications
Renato Huzak and Domagoj Vlah
2019, 18(2): 959-975 doi: 10.3934/cpaa.2019047 +[Abstract](652) +[HTML](125) +[PDF](608.78KB)
A nonlinear model for marble sulphation including surface rugosity: Theoretical and numerical results
Elena Bonetti, Cecilia Cavaterra, Francesco Freddi, Maurizio Grasselli and Roberto Natalini
2019, 18(2): 977-998 doi: 10.3934/cpaa.2019048 +[Abstract](519) +[HTML](122) +[PDF](863.66KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]